Each tablet contains:
Acetaminophen USP 500 mg
Anhydrous Caffeine USP 65 mg
For symptomatic relief from mild to moderate painful conditions of Headache, Migraine, Toothache, Body ache, Menstrual pain, Musculoskeletal pain and Fever.
Quramax Extra Tablet is the combination of Acetaminophen & Anhydrous Caffeine. It is a long established antipyretic & analgesic drug for the treatment of mild to moderate pain and for fever.
Caffeine is an adjuvant to the analgesic effects of Acetaminophen.
Quramax Extra Tablet is contraindicated to the patients with known hypersensitivity to the components.
SIDE EFFECTS :
The ingredients in Quramax Extra Tablets are usually well tolerated in normal use. Side-effects of Acetaminophen are usually mild like skin rashes, nausea, vomiting, gastric discomfort. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.
Adults and above 14 years of age: 1-2 tablets 3-4 times daily. Do not take more than 8 tablets in a day. Or as directed by the physician.
Store in a cool, dark & dry place. Keep out of reach of children.
Quramax extra tablets are available in blister of 10 tablets.